Doctor insights on:
Is It Okay To Have Caffeine An Hour After Taking Ny Quil
I have around 185g of caffeine in my body right now and I took 2 Aleve within 2 hours of each other. Am I okay?
Can't tell from here: ...but your stomach may be upset from that combination. ...Read more
When I have caffeine on levothyroxine even hours after taking my pill 100mcg I get the fogginess feeling. .. How can I avoid?
Everyone's different: The side effects from excess caffeine consumption will vary from person-to-person. Some will complain of palpitations while others will complain of tremors. Most will report increase in urination. The duration of these effects will also depend upon your individual physiology. If side effects last longer than expected (few hours), go see your family doc to be sure there's nothing else going on. ...Read more
I took 1 pill of Vivarin (caffeine) 1hr ago & never felt the effects. It recommends takin 1 every 3-4 hours can I take another 1? How can I keep awake?
When I drink caffeine on levothyroxine, even after hours of taking my pill I get the fogginess feeling... Should I cut all caffeine out?
Why do I always feel ''high'' 15-30 minutes after ingesting caffeine? This feeling continues for about 1-2 hours after, and then I start to feel bad.
Caffeine: Caffeine is both a drug and a food additive. It's a central nervous system stimulant, and also stimulates your heart and muscles, plus raises your blood pressure. It can make you feel more alert and awake for a couple of hours, but then your energy might crash -- especially if you're very sensitive to it. It's also an addictive substance, the most commonly used in the world. ...Read more
For what goals? This: Is the far more important issue. Both promoted for symptoms; cure nothing, may promote other problems, especially if used frequently. Additionally there are so many individual differences + no organized prospective placebo controlled or comparative trails of any sizable group on which to base an answer. Thus usual self-experimentation/buyer-beware. Rec: Google: "sources of caffeine in nature". ...Read more
What should my friend do? She drank 4 monsters which is about 560mg of caffeine in less than an hour.
Is it fatal for someone 111 pounds to have 2, 340 mg of caffeine at once? I had this dose 102 hours ago. It feels like someone is squeezing my neck.
Go to hospital now: 2, 340mg of caffeine? Over 4 days ago? Clearly it's not fatal (yet) in your case. But the fact that you feel like someone is squeezing your neck means that you need to get seen now, not tomorrow, not monday, but now. Good luck! And don't press your luck again like this. ...Read more
Not recommended: As caffeine is a stimulant and Ambien (zolpidem) is a tranquilizer. You are creating a roller coaster effect on your body which is harmful. Rather than using Anbien decrease caffiene intake (more than 100mg a day causes sleep problems). And try other sleep hygiene techniques rather than using a tranquilizer. ...Read more
INSOMNIA: insomnia can be assisted by maintaining a good sleep schedule. A dark room with cool temperature and music therapy. You should also have labs checked for Vit d And thyroid. If it persists and there is snoring or difficulty breathing a sleep study may be needed. To evaluate sleep apnea/RLS. To assist in initiating sleep melatonin can be very effective 1-2hrs before bedtime. ...Read more
How many hours does the caffeine in coffee last for before the level is not enough to be a stimulant?
3 hrs?: 3 hrs maybe..Get a more detailed answer ›
Please help me! I overdosed on caffeine 7 hours ago, and my blood pressure increased by 90 points (from 120 to 210 systolic). Can this be dangerous?
Caffeine should be used in small doses only. It is a powerful cardiac stimulant and should not be abused. By now the effect is probably gone but you should not test it again.
If you do not feel well and your BP is 210, you belong in the er (in spite of being 18yo)
do not abuse your body. It is not indestructible. ...Read more
Am I caffeine intolerant? Every time I drink even a bit of coffee I get limited symptom attacks for hours and feel very sick & nauseous the whole day
I get 7 hours of sleep/night but still find myself nodding off during the day, especially after lunch. Any tips on keeping myself alert w/o caffeine?
It is finals week at my school, so I've been having many late nights and a lot of caffeine. How does it affect my health? Gettin like 3 hours of sleep
Took 300 mg of caffeine yesterday from a redbull and around 800-1200 mg from l Theanine yesterday. After acouple hours breathing feels different. Y?
CAFFEINE OVERDOSE: You have ingested 2300 mgm of caffeine.It can make your heart beat fast&can affect your breathing.2300 mgm of caffeine is like drinking 23 cups of coffee and 30 cups in succession is considered lethal. Don't take any more caffeine in any form and get checked. Half life of caffeine is 5to6 hours. So if it was 12 hours ago you have excreted about thre quarter of caffeine. Too much caffeine can be lethal ...Read more
Why do I always pee much less, hours or 1 day after I have drank caffeine? It's about half the amount as normal, but it completely returns to normal.
Usually the opposite: Caffeine, which is a stimulant, usually works as a diuretic and causes increased urinatiion after consumption. If your urine output returns to normal you may do well to avoid caffeine all together. If you are unable or unwilling to abstain from caffeine and you are still having problems, you could seek eval by a urologist to assess your voiding. ...Read more
Slept 13 hours last night woke up 5pm. Too much sleep triggers anxiety with caffeine only less times. Why does this happen when I sleep too many hours?
Does caffeine effect klonopin (clonazepam). Should I wait a few hours before drinking coffee while on it?
Nope: No drug-drug interaction, but excellent question. I have long wished we could find a medicine that would prolong caffeine metabolism, but unfortunately, caffeine has multiple routes of breakdown. If you take Klonopin (clonazepam) for anxiety or tremor, caffeine can oppose that effect. Best wishes to you! ...Read more
For the past 3 days I feel sleepy all the time although I sleep from 6 to 8 hours per night and ways yawning even when I drink loads of caffeine?
Is there such thing as a caffeine addiction? I get a bad headache after going a little less then 24 hours without pop. Should I be concerned or not?
Caffeine addiction: 20 Y.O. Male asks about caffeine addiction. We can become addicted to just about any substance or behavior. This type of self medication is counterproductive and there are positive replacements for caffeine or behaviors that interfere with quality of life. Consulting with a nutritionist or natural medicine doc can provide useful alternatives to caffeine. ...Read more
If I have just a few hours to sleep, would it be good to drink a cup of coffee, fall asleep before the caffeine takes effect, & be energized on wakeup?
Is it dangerous to take a caffeine pill (xenadrine) and Benadryl (diphenhydramine) within 8 hours of each other?
Journal article on..: ...the subject. Ref: https://www. Ncbi. Nlm. Nih. Gov/pmc/articles/PMC3200095/ ...Read more
- Talk to a doctor online
- Is it okay to have proctected sex after taking azrithromycin?
- Shakes after taking nyquil
- Is it okay to workout after taking excedrin?
- Is birth control still effective if you have diarrhea an hour after taking it?
- Can you have an alcoholic drink an hour after taking a benadryl?
- Is it okay to take excedrin a day after taking benzonatate?
- Is it okay to eat pizza after taking azithromycin?
- Is bad to take nyquil after taking vyvanse?
- Is it ok to take nyquil a few hours after taking sudafed?